# SDR ASAA2016051316708

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 8,519 hours, 2,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141333
- Condition: Failed
- Location: Ram Air
- Part time: 8,540 hours, 2,739 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  PACK LIGHT RESETS WHEN MASTER CAUTION LIGHT IS PUSHED.  ACFT GROUNDED.   INSTALLED NEW RT RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27-400-801.  OPS CHECKED GOOD.  PERFORMED OPS CK ON BOTH FWD AND AFT RT RAM AIR DOOR ACTUATOR.  BOTH OPS CHECKED GOOD IAW AMM 21-51-21-400-801, 21-51-27-400-801 ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK, NO FAULTS FOUND, IAW AMM 21-61-00-700-806-002.
